Probabilistic approach for predicting periodic orbits in piecewise affine differential models - Archive ouverte HAL Access content directly
Journal Articles Bulletin of Mathematical Biology Year : 2013

Probabilistic approach for predicting periodic orbits in piecewise affine differential models

(1) , (2, 3) , (1)
1
2
3

Abstract

Piecewise affine models provide a qualitative description of the dynamics of a system, and are often used to study genetic regulatory networks. The state space of a piecewise affine system is partitioned into hyperrectangles, which can be represented as nodes in a directed graph, so that the system's trajectories follow a path in a transition graph.This paper proposes and compares two definitions of probability of transition between two nodes A and B of the graph, based on the volume of the initial conditions on the hyperrectangle A whose trajectories cross to B. The parameters of the system can thus be compared to the observed transitions between two hyperrectangles. This property may become useful to identify sets of parameters for which the system yields a desired periodic orbit with a high probability, or to predict the most likely periodic orbit given a set of parameters, as illustrated by a gene regulatory system composed of two intertwined negative loops.
Fichier principal
Vignette du fichier
chaves-farcot-gouze-bmb2013.pdf (269.91 Ko) Télécharger le fichier
Vignette du fichier
temp4.jpg (58.97 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Format : Figure, Image
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00828847 , version 1 (07-01-2015)

Identifiers

Cite

Madalena Chaves, Etienne Farcot, Jean-Luc Gouzé. Probabilistic approach for predicting periodic orbits in piecewise affine differential models. Bulletin of Mathematical Biology, 2013, 75 (6), pp.967-987. ⟨10.1007/s11538-012-9773-6⟩. ⟨hal-00828847⟩
170 View
160 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More